MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST
Catalog Number 08086630190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter establishment name: (b)(6).The analyzer's serial number is (b)(6).The samples were requested for investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys anti-hav ii results for 2 patients on a cobas e 411 analyzer (rack system).Patient 1: the initial result was 0.976 coi (reactive).The confirmation results for the sample (using the abbott architect method) were nonreactive.The anti-hav igm result was 0.10, and the anti-hav igg result was 0.12.The units of measure for the confirmation results were not provided.Patient 2: the reporter stated that the patient's samples were repeatedly reactive.On (b)(6) 2024, the patient's result was 0.966 coi (reactive).On (b)(6) 2025, a new sample was obtained and the result was 0.955 coi (reactive).The confirmation results for the (b)(6) 2025 sample (using the abbott architect method) were nonreactive.The anti-hav igm result was 0.09, and the anti-hav igg result was 0.28.The units of measure for the confirmation results were not provided.
 
Additional Manufacturer Narrative
The calibration was last performed on 28-nov-2024.No additional calibration data was provided.The provided qc data in dec-2024, mar-2025, and apr-2025 were within specifications.The calibration lot from nov-2024 was used.The samples were requested for investigation, but are no longer available.Based on the calibration and qc data, the reagent performs within specifications.The product labeling states: "for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." "analytical specificity / cross-reactivity: the specificity of the elecsys anti-hav ii assay on the cobas e 601 immunoassay analyzer was evaluated by testing a total of 120 samples (native human serum and plasma pools) positive for antibodies to a variety of disease states (ana, cmv, ebv, hbv, hcv, hiv, hsv, mumps/rubeola, parvovirus b19, rubella, toxoplasmosis gondii and treponema pallidum).Samples were measured with elecsys anti-hav assay and elecsys anti-hav ii assay on the cobas e 601 immunoassay analyzer.No discrepant results or cross-reactivity with antibodies to other infectious agents were found." the investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-HAV II
Common Device Name
HEPATITIS A TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21970651
Report Number1823260-2025-01402
Device Sequence Number8492636
Product Code LOL
UDI-Device Identifier07613336129722
UDI-Public07613336129722
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K190428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number08086630190
Device Lot Number808346
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown